AMS eContent Search Results
Matches for: msc=(60G42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] George Stoica. Market completeness: A return to order. Proc. Amer. Math. Soc. 131 (2003) 285-290. MR 1929048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] N. V. Krylov. Martingales. Graduate Studies in Mathematics 43 (2002) 71-93.
Book volume table of contents
View Article: PDF

[33] N. V. Krylov. Generalities. Graduate Studies in Mathematics 43 (2002) 1-26.
Book volume table of contents
View Article: PDF

[34] N. V. Krylov. The Wiener process. Graduate Studies in Mathematics 43 (2002) 27-70.
Book volume table of contents
View Article: PDF

[35] N. V. Krylov. Infinitely divisible processes. Graduate Studies in Mathematics 43 (2002) 131-167.
Book volume table of contents
View Article: PDF

[36] N. V. Krylov. Introduction to the Theory of Random Processes. Graduate Studies in Mathematics 43 (2002) MR MR1885884.
Book volume table of contents   

[37] N. V. Krylov. Stationary processes. Graduate Studies in Mathematics 43 (2002) 95-129.
Book volume table of contents   
View Article: PDF

[38] N. V. Krylov. It\^o stochastic integral. Graduate Studies in Mathematics 43 (2002) 169-226.
Book volume table of contents   
View Article: PDF

[39] Mei Tao and Peide Liu. On the maximal inequalities for martingales involving two functions. Proc. Amer. Math. Soc. 130 (2002) 883-892. MR 1866045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gregory A. Burd and Edward C. Waymire. Independent random cascades on Galton-Watson trees. Proc. Amer. Math. Soc. 128 (2000) 2753-2761. MR 1657774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ferenc Weisz. Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2337-2345. MR 1664379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Paul F. X. Müller and Gideon Schechtman. A remarkable rearrangement of the Haar system in $L_p$. Proc. Amer. Math. Soc. 125 (1997) 2363-2371. MR 1389531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Stanley C. Williams. Transfinite multifractal dimension spectrums. Trans. Amer. Math. Soc. 348 (1996) 4043-4081. MR 1351496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Changsun Choi. A submartingale inequality. Proc. Amer. Math. Soc. 124 (1996) 2549-2553. MR 1353381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] William Hammack. Sharp maximal inequalities for stochastic integrals in which the integrator is a submartingale . Proc. Amer. Math. Soc. 124 (1996) 931-938. MR 1307522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Paweł Hitczenko. On the behavior of the constant in a decoupling inequality for martingales . Proc. Amer. Math. Soc. 121 (1994) 253-258. MR 1176481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Edward C. Waymire and Stanley C. Williams. A general decomposition theory for random cascades . Bull. Amer. Math. Soc. 31 (1994) 216-222. MR 1260522.
Abstract, references, and article information   
View Article: PDF

[53] K. P. Choi. A sharp inequality for martingale transforms and the unconditional basis constant of a monotone basis in $L\sp p(0,1)$ . Trans. Amer. Math. Soc. 330 (1992) 509-529. MR 1034661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J.-A. Chao and R.-L. Long. Martingale transforms with unbounded multipliers . Proc. Amer. Math. Soc. 114 (1992) 831-838. MR 1079887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gang Wang. Sharp square-function inequalities for conditionally symmetric martingales . Trans. Amer. Math. Soc. 328 (1991) 393-419. MR 1018577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robin Pemantle. When are touchpoints limits for generalized P\'olya urns? . Proc. Amer. Math. Soc. 113 (1991) 235-243. MR 1055778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Gang Wang. Sharp maximal inequalities for conditionally symmetric martingales and Brownian motion . Proc. Amer. Math. Soc. 112 (1991) 579-586. MR 1059638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Victor H. de la Peña. Bounds on the expectation of functions of martingales and sums of positive RVs in terms of norms of sums of independent random variables . Proc. Amer. Math. Soc. 108 (1990) 233-239. MR 990432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Francisco J. Freniche. Ces\`aro convergence of martingale difference sequences and the Banach-Saks and Szlenk theorems . Proc. Amer. Math. Soc. 103 (1988) 234-236. MR 938674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] K. P. Choi. Some sharp inequalities for martingale transforms . Trans. Amer. Math. Soc. 307 (1988) 279-300. MR 936817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3